Skip to Content

What are the side effects for taking Adipex P in bigger doses than prescribed?

Responses (1)

Rajive Goel 26 Jul 2010

Adipex Overdose
Adipex-P (phentermine) is a weight-loss medication. It is available by prescription only. Adipex-P overdose effects can be dangerous and will vary depending on a number of factors, including the Adipex-P dosage and whether it is taken with any other medicines, food, alcoholic beverages, or street drugs.

If you happen to overdose on Adipex-P, seek medical attention immediately.

Symptoms of an Adipex Overdose
Initially, an Adipex-P overdose typically causes symptoms (due to its action as a stimulant), such as:

Shakiness (tremor); Rapid breathing; Restlessness; Confusion; Violent behavior; Hallucinations; Panic; An irregular heart rhythm (arrhythmia); High blood pressure (hypertension) or low blood pressure (hypotension); Nausea and vomiting; Diarrhea and cramps; Seizures; Coma; Loss of life.

After the initial stimulatory reaction, people often develop extreme fatigue.

Hope the info helps?

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Weight Gain on Adipex?

Posted 15 Jun 2010 5 answers

Severe side effects?

Posted 28 Aug 2010 1 answer

Adipex-P - does this causes hair loss?

Posted 14 Feb 2012 1 answer